Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Symptoms of Vaginal thrush - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   HI
Doctor :   HOw can I help you
User :   hello
User :   i just have a quick question
Doctor :   ok
User :   i am currently on thrush treatment for three weeks. and i am having a burning sensation when passing urine after sex.
User :   is this normal?
Doctor :   yes it shall take time for the normal architecture to return and untill then your will have this
User :   right i have been worried as i am 32 weeks pregnant and not been able to shift thrush
Doctor :   take plenty of oral fluids and at least 4-5 liters during the day
User :   right thank you very much
Doctor :   it shall help you wash out the
User :   put my mind at rest xx
Doctor :   organisms
Doctor :   and hence be better for you too
User :   i also have varrucous veins of the vagina can this make me feel uncomfotable aswell?
Doctor :   WEll they are related to the estrogen flow and shall need to be operated or you might need to apply some sort of creams

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor